# SDR UIEA2025100401256

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 99,278 hours, 25,532 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, L
- Precautionary procedure: L, A

## Discrepancy

BOTH HF COMM RADIO INOP AND SELCAL INOP( T/S WITH FIM 23-11 FT 804. RESECURED CONNECTIONS AT HF ANTENNA. OPS CHK GOOD PER AMM 23-11-00 )
